Multivariate Montgomery identities and ostrowski inequalities
Multivariate Montgomery type identities are developed involving, among others, integrals of mixed partial derivatives. These lead to new multivariate Ostrowski type inequalities. These inequalities in their right-hand sides involve Lpp-norms (1 ≤ p ≤ ∞) of the engaged mixed partials. An application is given at the end to Probability.
Numerical Functional Analysis and Optimization
Anastassiou, G. (2002). Multivariate Montgomery identities and ostrowski inequalities. Numerical Functional Analysis and Optimization, 23 (3-4), 247-263. https://doi.org/10.1081/NFA-120006692